# SDR 2007UALA05278

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,952 hours, 35,182 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Separated
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 2L GIRT BAR PARTIALLY SEPARATED FROM ASSEMBLY.  SUSPECT IMPROPER INSTALLATION. SECURED GIRT BAR.  AC OK FOR SERVICE.
